Cipladon 1000mg Effervescent Tabs 8’s
KSh 400.00
0
People watching this product now!
Categories: Medical conditions, Pain relief
Description
- Description
- Cipladon contains Paracetamol 1000 mg effervescent. It is used for the relief of headache including migraine, neuralgia, toothache, period pain, and rheumatic aches and pains. Symptomatic relief of colds, influenza and sore throats.
- How to use
- For oral administration only. Dissolve the tablets of Cipladon 1g in water (about 200 ml) before swallowing.
Adults, the elderly and children over 16 years: One or two tablets to be taken up to four times daily. Maximum dose of 8 tablets in 24 hours.
Children 12-15 years : One tablet,every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.
Children under 12 years of age: Not recommended. - Precautions
- The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period. Dosage should not be continued for more than 3 days without consulting a doctor. Hypersensitivity to paracetamol and/or other constituents. Do not take with any other paracetamol-containing products.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Cipladon 1000mg Effervescent Tabs 8’s” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.